MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2980-N
Medical Device Problem Codes Off-Label Use (1494); Material Puncture/Hole (1504)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).It was reported that the polymer fill was performed without issues, and the contralateral limb was placed within 14 minutes without using the crossover lumen.The ipsilateral limb was also placed uneventfully.The final angiogram confirmed an endoleak around the interface between the alto main body and the left leg.Suspecting a possible type 1a endoleak, balloon touch-up of the sealing ring and support ring was performed; however, but the situation did not change.Upon reviewing the intraoperative imaging several times, a possible vascular dissection was suspected; therefore, an angiogram was performed from the proximal crown section and did not confirm a dissection cavity.By a process of elimination, a type 3b was suspected; therefore, an angiogram was performed from the main body section and immediately after contrast was injected, an endoleak from the main body was confirmed, resulting in the determination of a type 3b endoleak.Since the endoleak was not flowing into the aneurysm, the procedure was completed expecting the endoleak will thrombose.The patient is being monitored.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the indeterminate endoleak, suspected to be a type 3b endoleak is unconfirmed.This is not consistent with the reported adverse event/incident.The right common iliac artery is outside the device ifu with a maximum diameter of 30 mm (the ifu specifies a treatment range of 8¿25 mm).Off label.It is unclear if this contributed to the reported event.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated, h6: investigation type codes: remove code 4118, h6: investigation finding codes: remove code 3233, h6: investigation conclusion codes: remove code 11.
 
Additional Manufacturer Narrative
Corrections: b6: relevant tests and lab data has been updated.G3: awareness date has been updated.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the indeterminate endoleak is confirmed.This is consistent with the reported adverse event/incident.The right common iliac artery is outside the device ifu with a maximum diameter of 30 mm (the ifu specifies a treatment range of 8¿25 mm) off label.The contrast fill was delayed, which favors a type 2 endoleak; however, with the limited imaging provided, this could not be conclusively determined.There was coiling near the contrast pool; it is unclear whether this contributed to the reported event.Because no contrast was seen entering the aneurysm sac, a type 3b endoleak is considered less likely; however, it cannot conclusively be determined.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.B6: relevant tests and lab data has been updated.H6: medical device problem codes: remove code 1504.H6: investigation type codes: remove code 4119.H10/h11: additional manufacturer narrative has been updated.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22904577
Report Number3008011247-2025-00075
Device Sequence Number8001084
Product Code MIH
UDI-Device Identifier00850007370909
UDI-Public(01)00850007370909(17)271001(10)FS092624-79
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2980-N
Device Lot NumberFS092624-79
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/29/2025
11/04/2025
12/04/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/12/2025
12/03/2025
12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER, LOT # FF041724-02.; OVATION IX ILIAC LIMB, LOT # FS101824-02.; OVATION IX ILIAC LIMB, LOT # FS102324-03.
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale